# SDR CA960229005

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 4990 · APU Oil System
- Part: Seals
- Condition: Oil Leak
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START WITH BLEEDS OFF AND APU AIR ON, CABIN FILLED WITH SMOKE. AIRCRAFT RETURNED TO RAMP AND APU REPLACED. IT IS SUSPECTED THAT RECENT RASH OF OIL LEAKS IS DUE TO COMPANY CAMPAIGN TO REPLACE EXXON 2380 OIL WITH CASTROL 5000.
